MAUDE Adverse Event Report: ASAHI INTECC SION BLACK; GUIDE WIRE

ASAHI INTECC SION BLACK; GUIDE WIRE
Catalog Number APW14R310S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Delivered the wire with no issue through an occluded sfa stent.There is a chance the wire went through a stent strut but the balloons passed with no issue.Upon removing the wire, she noticed the end had appeared to have sheared off.No adverse effect to patient.Additional information: 1) it was speculated earlier in the case that the wire may have been through a stent strut because a catheter couldn't advance passed a certain spot.A small balloon was inflated and then there was no issue moving forward.Md did not mention any resistance to the wire upon removal.2) the fragment that was sheared off from the wire was not retrieved from the body 3) the procedure was finished as planned and was a success.4) the procedure was done with success in an obl.I believe the patient was sent home after a few hours of bedrest.

Brand Name
SION BLACK
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key22040357
Report Number3004718255-2025-00381
Device Sequence Number9095705
Product Code DQX
UDI-Device Identifier04547327089708
UDI-Public(01)04547327089708(17)270630(10)240715A181
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2025
Report Date (Section F) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAPW14R310S
Device Lot Number240715A181
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/12/2025
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer05/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/16/2025